# SDR CALA2014021290367

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 62,781 hours, 17,383 cycles
- Engine: Pwa PW2037
- System (JASC): 3452 · ATC Transponder System
- Part: Switch
- Condition: Faulty
- Location: Atc Transponder
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSPONDER LT & RT FAILED.  REPLACED TOP ANTENNA COAXIAL SWITCH S10563 IAW AMM 34-53-04,PG401 & 34-53-00, PG501.  BOTH ATC'S CHECKED OK, REINSTALLED FWD, PIT FWD, PANEL & TAPED.
